# SDR SIMA200412002

- Difficulty date: April 26, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GSO - FLT 3625 - CREW REPORTED A MILD IRRITANT ODOR IN CABIN.  SMELLS LIKE EUCALYPTUS OIL OR VICKS VAPOR RUB.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  GROUND RAN AIRCRAFT WITH CREW TO ISOLATE ANY ODORS.  NO ODORS NOTED FROM EITHER PACK OR BLEED SYSTEM.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
